# SDR CA090904002

- Difficulty date: August 18, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 5,236 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1703909
- Condition: Failed
- Location: Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE CREW EXPERIENCED A FLAP/SLAT FAILURE WITH FLAPS AT POSITION 2, AND SLATS AT POSITION 0.  AN EMERGENCY WAS DECLARED AND AN UNEVENTFUL LANDING WAS CARRIED OUT.  LT NR 5 SLAT ACT CHANGED DUE TO TORQUE LIMITER IND TRIPPED.
